# SDR VNAA202401040025

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 19,870 hours, 17,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302
- Condition: Corroded
- Location: Aft Baggage Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LBL27 FLOOR BEAM BETWEEN FS=985.00 TO FS=1069.75.  CORROSION ON FLOOR BEAM LBL27 BETWEEN FS=985.00 TO FS=1069.75 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-61-43-101-001-A02 AND WAS REPAIRED PER REO 690-53-61-1308 REV-- AND CRJ900 SRM 53-00-41-201-001-A03.
